Related Questions

I been on the Depo-Provera shot since mid oct and I been spotting for over a month every single day is if normal?

Yes. Irregular bleeding is the most common side-effect after th first Depo shot. This should be better after the next shot and gone by the 3rd. However, a small % of women do continue to have the spotting and bleeding.Hope this helps. Read more...

I've been spotting since I received my last Depo-Provera shot almost 3 months ago. I've been on the shot for almost three years. Is this normal?

Depo bleeding. Bleeding on depoprovera is highly variable. There is no normal time for your period on this birth control method. Most have no periods. Some have irregular bleeding. Irregular bleeding can be annoying but it does not mean that the method is not working. This side effect is very typical of Progesterone only birth control methods. Read more...
Common side effect. One of the most common side effects we see from Depo injections is irregular periods, which can range from varying cycle lengths, to very heavy or very light periods, random spotting, or no bleeding at all. Depo is an effective contraceptive but there is still a chance for pregnancy. I would rule that out. Also, with your long term use, be aware your bone mineral density can decrease drastically. . Read more...

Is it normal to start spotting 2 months after getting the Depo-Provera shot for the first time?

Yes. One of the side effects of Depo Provera (medroxyprogesterone) is irregular or unscheduled bleeding. If the problem persists, worsens, or interferes with your daily activities, consult your doctor. Good luck. Read more...